# SDR WIP2002F00002

- Difficulty date: January 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N911FS
- Make and model: Bell 407
- Aircraft serial: 53424
- Engine: Allsn 250C47B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: 407076018101
- Condition: Failed
- Location: Hyd System
- Part time: 780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REDUCER TUBE ASSEMBLY,  REMOVED HYDRAULIC REDUCER AND TUBE ASSEMBLY, INSTALLED NEW REDUCER AND TUBE ASSEMBLY.
